RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2009, Volume 5, Number 1, Pages 25–37 (Mi jmag115)  

This article is cited in 1 scientific paper (total in 1 paper)

Geometric constructions in the class of Busemann nonpositively curved spaces

P. D. Andreev

Lomonosov Pomor State University, 4 Lomonosov Ave., Arkhangelsk, 163002, Russia

Abstract: The procedures of gluing and the Hausdorff limit in the class of metric spaces nonpositively curved in the sense of Busemann are studied in the paper. Conditions under which the resulting spaces belong to the same class are found.

Key words and phrases: Busemann nonpositive curvature, gluing, Hausdorff limit.

Full text: PDF file (250 kB)
Full text: http:/.../abstract.php?uid=jm05-0025e
References: PDF file   HTML file

Bibliographic databases:
MSC: 5323
Received: 18.05.2007
Language:

Citation: P. D. Andreev, “Geometric constructions in the class of Busemann nonpositively curved spaces”, Zh. Mat. Fiz. Anal. Geom., 5:1 (2009), 25–37

Citation in format AMSBIB
\Bibitem{And09}
\by P.~D.~Andreev
\paper Geometric constructions in the class of Busemann nonpositively curved spaces
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2009
\vol 5
\issue 1
\pages 25--37
\mathnet{http://mi.mathnet.ru/jmag115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2528398}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269825400003}
\elib{http://elibrary.ru/item.asp?id=12796278}


Linking options:
  • http://mi.mathnet.ru/eng/jmag115
  • http://mi.mathnet.ru/eng/jmag/v5/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. D. Andreev, “The proof of Busemann conjecture for $G$-spaces with non-positive curvature”, St. Petersburg Math. J., 26:2 (2015), 193–206  mathnet  crossref  mathscinet  isi  elib
  • Number of views:
    This page:143
    Full text:49
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020